# SDR SWAA2021092708627

- Difficulty date: August 18, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737*
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY TO SIDEWALL SUPPORT BS 767 TO BS 722B RBL 22 WL 156 ; / [01] REMOVED CORROSION AFT CARGO BAY TO SIDE WALL; SUPPORT BS 767 TO BS 722 RBL; 22 WL 156 MEASURES: L= 1' W= 1.400' W= 0.020' THIKNES REMANENT 0.020' TOOL USED ID: 1225 S/N: UNKNOW DUE: 07/22 OUT OF LIMITS; [02] CORRECTED P/N IN MEASUREMENTS SECTION; ADDING REFERENCE FOR DAMAGE REMOVAL AND ALLOWABLE DAMAGE FOR CORRECTIVE ACTION ITEM 1: SRM 53-00-53-1A-2 AND SRM 51-10-02; [03] CORRECTING BS LOCATION FOR CORRECTIVE ACTION ITEM 1: REMOVED CORROSION BS 767-727B; [04] VERIFIED CORRECTIVE ACTION STEPS1-3 PER SRM.; [05] LOCATED AND DRILLED NEW EXTRUSION BAC1496-377 LOT 1467164-1 FROM BS767 - BS727 IAW SRM 51-40-05 AND DWG 146A7502; OK TO PROTECTIVE TREATMENT; [06] VERIFIED CORRECTIVE ACTION 5 OK TO APPLY CHEMICAL CONVERSION COATING AND PRIMER; [07] REMOVED SIDEWALL SUPPORT BS 767 TO BS 727 B RBL 22 WL 156 PER SRM 51-40-02; [08] OK TO INSTALL; [09] OKAY TO INSTALL REPAIR PARTS.; [10] INSTALLED NEW ACB FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 767 RBL 22 WL 156 IAW SRM 51-40-02 AND DWG # 146A7500; [11] VERIFIED CORRECTIVE ACTION 10.; [12] VERIFIED ALL WORK STEPS COMPLETE THIS TASK
